# SDR ASOA2015121014183

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10057
- Aircraft time: 32,074 hours, 22,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOPERATIVE. PERFORMED OPS CHECK IAW AMM 25-61-14.  NO DEFECT FOUND.
